# SDR 9708989966

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE BULKHEAD AT FS 83.  REPAIRED PER EA 99-112876.
